MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION NITROGLYCERIN SET WITH DUO-VENT SPIKE; SET, ADMINISTRATION, INTRAVASCULAR

BAXTER HEALTHCARE CORPORATION NITROGLYCERIN SET WITH DUO-VENT SPIKE; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number 1C8043
Medical Device Problem Code Fitting Problem (2183)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/12/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The user facility submitted medwatch (b)(4) for this event.Mfr site: device manufacturer address 1: 600 mts.Oeste de entrada, principal ave.Las americas, parque industrial.Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that the luer lock on the end of a nitroglycerin set would not screw down onto the male adapter of an unspecified saline lock.This was identified during set up.A clamp was used to loosen the fitting (collar); however, the fitting did not loosen.A new set was used with no further issues.There was no patient involvement.No additional information is available.
 
Additional Manufacturer Narrative
A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.The device was not received for evaluation; therefore, a device analysis could not be completed.Should additional relevant information become available, a supplemental report will be submitted.

Brand Name
NITROGLYCERIN SET WITH DUO-VENT SPIKE
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
Manufacturer (Section G)
BAXTER HEALTHCARE - CARTAGO
see h10
see h10
cartago 30106
CS   30106
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 60073
2242702068
MDR Report Key16314803
Report Number1416980-2023-00357
Device Sequence Number17724008
Product Code FPA
UDI-Device Identifier00085412019994
UDI-Public(01)00085412019994
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
PMA/510(K) Number
K150860
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/14/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number1C8043
Device Lot NumberR21D26044
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/13/2023
Supplement Date Received by Manufacturer02/28/2023
Initial Report FDA Received Date02/07/2023
Supplement Report FDA Received Date03/14/2023
Date Device Manufactured04/27/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown